# SDR DALA2016041302917

- Difficulty date: April 11, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1883-1885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TAIL COMPARTMENT, BS 1883-1885, LBL10-RBL10, SKIN AND FASTENERS CORRODED. REMOVED SKIN STRAP AFT LOWER BS 1885, STR 25L TO 25R.  ORIG MATERIAL THICKNESS .011" IAW DWG 148N3601, MATERIAL LOSS .025" FOUND OUT OF LIMITS IAW SRM 53-80-01, FIG 101.  FABRICATED SKIN STRAP IAW DWG 148N3601 AND SRM 51-40-05, PG 3.  R & R FASTENERS IAW SRM 51-40-02 PARA 4B, PG2.
